Automorphisms of Riemann surfaces with two fixed points

Tom 55 / 1991

Tomasz Szemberg Annales Polonici Mathematici 55 (1991), 343-347 DOI: 10.4064/ap-55-1-343-347

Streszczenie

We give an upper bound for the order of an automorphism of a Riemann surface with two fixed points. The main results are presented in Theorems 1.4 and 2.4.

Autorzy

  • Tomasz Szemberg

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek